Inference for the trivariate Marshall-Olkin-Weibull distribution in presence of right-censored data

R.P. de Oliveira, M.V.D. Peres, J.A. Achcar, N. Davarzani

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)95-116
Number of pages22
JournalChilean Journal of Statistics
Volume11
Issue number2
Publication statusPublished - 1 Dec 2020

Keywords

  • bayesian approach
  • bivariate distributions
  • censored data
  • exponential-distribution
  • maximum likelihood method
  • monte carlo simulation
  • multivariate distributions
  • parameters
  • Censored data
  • PARAMETERS
  • Maximum likelihood method
  • Multivariate distributions
  • Bayesian approach
  • BIVARIATE DISTRIBUTIONS
  • EXPONENTIAL-DISTRIBUTION
  • Monte Carlo simulation

Cite this